# SDR SWIA200413229

- Difficulty date: April 23, 2004
- Submitted: April 27, 2004
- Operation: Air carrier
- Aircraft: N189SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120048
- Aircraft time: 40,270 hours, 49,201 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Selector
- Part number: 12064207615
- Part serial: 120216
- Condition: Malfunctioned
- Location: Flap Lever
- Part time: 756 hours, 1,019 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

IN CRUISE FLIGHT FLAP, ADV SWS AND CONTROL FAULT LIGHTS ILLUMINATED AND CLEARED THEMSELVES MULTIPLE TIMES.  REMOVED AND REPLACED FLAP SELECTOR LEVER.  OPS CHECKS GOOD IAW EMB MM 27-50-01.
